Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

slrmclaren

Member
  • Total Reviews

    0
  • Content Count

    7
  • Joined

  • Last visited

Community Reputation

0 Neutral

About slrmclaren

  • Rank
    New Member
  1. I started using the ultra calming moisturizer about halfway through my course, and am still using it now 2 months after finishing. It worked well for me. I have very sensitive skin. My face is still a little red sometimes, but it didn't get worse while I was using it. I also have some excema on my face though, so it's hard to tell if the redness is from the accutane or the excema. I don't think switching moisturizers is risky here, so it's pretty safe to try it out for few weeks at least
  2. I went off accutane in the beginning of December last year about 5 and a half months into my course. I noticed around the beginning of the 5th month that my libido was dying out, and figured out shortly after some research that the accutane may be the cause. My Derm said to finish the course and "everything should be fine," but I decided to stop early anyway. since then my libido/erections have slowly gotten better, but still isn't the level it was before. I haven't done anything yet to try
  3. thanks for the advice. yeah, i stopped taking the stuff about 4-5 days ago, so i'll have to wait a bit to see if there are any long term effects from it. I still have a few boxes lying around, b/c I originally thought I'd take a week off to do some research & then decide if i want to finish my last 4 weeks or not. It's tough to do good research b/c from what i can tell low sex drive is pretty rare amongst accutane users. low libido/etc.. is not listed as an official side effect, probably
  4. Thanks for the responses. I'm leaning towards quitting now, I've already done about 5.5 months on this stuff, so hopefully that fixes the acne for good. It's pretty frustrating though, I pretty much have no other side effects at all, and I'm feeling great, and then suddenly my libido goes down the last few weeks. Maybe there's some other reason behind it, but I should probably quit now just to make sure. It's weird though how my doc says she's never heard of this issue before. She just said
  5. Hey everyone, I need some advice. just started the last 4 weeks of my 6 month treatment. No serious side effects the first 4 months, just the usual dry skin, dry eyes, occasional slight fatigue. Starting in the 5th month, I noticed that I starting losing more hair every time I shower(at least 30 strands), but my bigger concern is that my sex drive started to decline. I've never had any problems earlier in the treatment, but now my libido is declining. I'm pretty sure it's the accutane b/c n
×